# SDR COEA2016032425805

- Difficulty date: March 24, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD PRESS BULKHEAD FWD SURFACE HAS AREAS OF LEVEL 2 CORROSION.  REPAIR IAW CE 1586 16 0184 DATED 5 3 2016.
